Publicacions matemàtiques

Publicacions matemàtiques 12 records found  Search took 0.01 seconds. 
1.
17 p, 167.2 KB Polar decomposition in Rickart C*-algebras / Goldstein, Dmitry
A new proof is obtained to the following fact: a Rickart C*-algebra satisfies polar decomposition. Equivalently, matrix algebras over a Rickart C*-algebra are also Rickart C*-algebras.
1995 - 10.5565/PUBLMAT_39195_01
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 5-21  
2.
19 p, 174.2 KB Improved Muckenhoupt-Wheeden inequality and weighted inequalities for potential operators / Rakotondratsimba, Y.
By a variant of the standard good λ inequality, we prove the Muckenhoupt-Wheeden inequality for measures which are not necessarily in the Muckenhoupt class. Moreover we can deal with a general potential operator, and consequently we obtain a suitable approach to the two weight inequality for such an operator when one of the weight functions satisfies a reverse doubling condition.
1995 - 10.5565/PUBLMAT_39195_02
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 23-41  
3.
18 p, 158.7 KB On the structure of the intersection of two middle third cantor sets / Davis, Gregory J. ; Hu, Tian-You
1995 - 10.5565/PUBLMAT_39195_03
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 43-60  
4.
9 p, 113.9 KB Mergelyan type theorems for some function spaces / Stray, Arne
1995 - 10.5565/PUBLMAT_39195_04
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 61-69  
5.
18 p, 170.8 KB Linear topological invariants of spaces of holomorphic functions in infinite dimension / Ha, Nguyen Minh ; Hai, Le Mau
1995 - 10.5565/PUBLMAT_39195_05
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 71-88  
6.
5 p, 87.9 KB On locally pseudoconvex square algebras / Jorma, Arhippainen
1995 - 10.5565/PUBLMAT_39195_06
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 89-93  
7.
12 p, 138.0 KB Nilpotent subgroups of the group of fibre homotopy equivalences / Félix, Y. ; Thomas, J. C.
1995 - 10.5565/PUBLMAT_39195_07
Publicacions matemàtiques, Vol. 39, Núm. 1 (193) , p. 95-106  
8.
53 p, 375.0 KB Classes de nevanlinna sur une intersection d'ouverts strictement pseudoconvexes / Menini, Chantal
On a finite intersection of strictly pseudoconvex domains we define two kinds of natural Nevanlinna classes in order to take the growth of the functions near the sides or the edges into account. We give a sufficient Blaschke type condition on an analytic set for being the zero set ofa function in a given Nevanlinna class. [...]
1995 - 10.5565/PUBLMAT_39195_08
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 107-159  
9.
12 p, 122.6 KB Some recent results on Hochschild homology of commutative algebras / Lago, Ana ; Rodicio, Antonio G. (Universidad de Santiago de Compostela.Departamento de Algebra)
This article is a brief survey of the recent results obtained by several authors on Hochschild homology of commutative algebras arising from the second author's paper.
1995 - 10.5565/PUBLMAT_39195_09
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 161-172  
10.
13 p, 126.2 KB Solutions de viscosite des equations de Hamilton-Jacobi en dimension infinie. Cas stationnaire / El Haddad, El Mahjoub
We show the uniqueness and the existence of viscosity solutions of Hamilton-Jacobi equations on a smooth Banach spaces. The tool used is the variational principle of Deville, Godefroy and Zizler. The existence is given by Perron's method. [...]
1995 - 10.5565/PUBLMAT_39195_10
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 173-185  
11.
14 p, 151.0 KB Unique continuation with weak type lower order terms : the variable coefficient case / Lu, Guozhen
This paper deals with the unique continuation problems for variable coefficient elliptic differential equations of second order. We will prove that the unique continuation property holds when the variable coefficients of the leading term are Lipschitz continuous and the coefficients of the lower order terms have small weak type Lorentz norms. [...]
1995 - 10.5565/PUBLMAT_39195_11
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 187-200  
12.
14 p, 139.7 KB Rings whose modules have maximal submodules / Faith, Carl
1995 - 10.5565/PUBLMAT_39195_12
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 201-214  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.